# SDR CA101116014

- Difficulty date: November 16, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 29,144 hours
- Engine: Garrtt TPE33111U
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 2734023004
- Condition: Cracked
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON REMOVED FOR SKIN CRACKING ON UPPER AFT SKIN OF OTBD HINGE.  FURTHER INVESTIGATION REVEALED SEVERE CRACK IN THE SPAR WEB AS WELL ON THE UPPER HINGE BRACKET.  THE RIB DIRECTLY BEHIND THE HINGE POINT WAS ALSO FOUND CRACKED.  THE CRACK IN THE STRINGER EXTENDS ACROSS THE STRINGER, SEVERING IT IN TWO.  FURTHER INSPECTION HAS FOUND THE SPAR WEB AT THE CENTER HINGE ATTACH POINT WAS ALSO CRACKED NEAR THE LOWER RADIUS.  CAUSE UNKNOWN AT THIS TIME, SEE ATTACHMENTS.
